# SDR ALGA086489

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 5,940 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6644
- Condition: Defective
- Location: Main Rotor
- Part time: 609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL STICKING, RATCHETY AND WORN. REPLACED WITH A SERVICABLE PART.
